{"product_id":"pain-relief-200-mg-strength-ibuprofen-tablet-100-per-bottle","title":"Major Pharmaceuticals Major Ibuprofen 200 mg Coated Tablets","description":"\u003ch3\u003eMajor Pharmaceuticals Major Ibuprofen 200 mg Coated Tablets\u003c\/h3\u003e\n\u003cul\u003e\n\u003cli\u003eIbuprofen is an over-the counter nonsteroidal anti-inflammatory that relieves pain.\u003c\/li\u003e\n\u003cli\u003eIbuprofen relieves headaches and reduces fever.\u003c\/li\u003e\n\u003cli\u003eIbuprofen also is indicated for toothache and pain associated with colds and flus.\u003c\/li\u003e\n\u003cli\u003eThere are 200 milligrams of ibuprofen per coated tablet.\u003c\/li\u003e\n\u003cli\u003eCompare to active ingredient in Advil – a registered trademark of Haleon.\u003c\/li\u003e\n\u003cli\u003eThere are 100 pain-relieving tablets in a bottle.\u003c\/li\u003e\n\u003c\/ul\u003e","brand":"Major Pharmaceuticals","offers":[{"title":"Default Title","offer_id":42967573856333,"sku":"MJP-00904674759","price":8.23,"currency_code":"USD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1046\/1086\/files\/e3548117fab5d5cfdc985fd3f6951c770d17cbf1.jpg?v=1778812872","url":"https:\/\/mfimedical.com\/products\/pain-relief-200-mg-strength-ibuprofen-tablet-100-per-bottle","provider":"MFI Medical","version":"1.0","type":"link"}